Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on finitely generated nilpotent groups


Author: Graham Higman
Journal: Proc. Amer. Math. Soc. 6 (1955), 284-285
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0069176-5
MathSciNet review: 0069176
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Reinhold Baer, Das Hyperzentrum einer Gruppe III, Math. Zeit. vol. 59 (1953) pp. 299-338. MR 0059906 (15:598g)
  • [2] P. Hall, A contribution to the theory of groups of prime power order, Proc. London Math. Soc. (2) vol. 36 (1933) pp. 29-95.
  • [3] K. A. Hirsch, On infinite soluble groups II, ibid. vol. 44 (1938) pp. 336-344.
  • [4] -, On infinite soluble groups III, ibid. vol. 49 (1945-47) pp. 184-194. MR 0017281 (8:132a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0069176-5
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society